# SDR CHQA201100479

- Difficulty date: December 1, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 25,630 hours, 21,222 cycles
- Engine: Allsn AE3007A
- Engine time: 15,460 hours, 14,336 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A DENT WAS FOUND ON THE FUSELAGE SKIN RF II BETWEEN FRAME 76 AND 77 AND STRINGERS 16R AND 18R.  MAINTENANCE REPAIRED THE DENT ON THE FUSELAGE SKIN RF II BETWEEN FRAMES 76 AND 77 AND STRINGERS 16R AND 18R IN ACCORDANCE WITH SRM 53-32-01.  A HIGH FREQUENCY EDDY CURRENT INSPECTION WAS CARRIED OUT ON THE REWORKED AREA IN ACCORDANCE WITH NDI MANUAL, INTRODUCTION P 17E WITH NO CRACKS FOUND.
